liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Index reduction of differential algebraic equations by differential Dixon resultant
Linköping University, Department of Computer and Information Science. Linköping University, Faculty of Science & Engineering.
Chinese Acad Sci, Peoples R China.
Chinese Acad Sci, Peoples R China.
Bielefeld Univ Appl Sci, Germany.
Show others and affiliations
2018 (English)In: Applied Mathematics and Computation, ISSN 0096-3003, E-ISSN 1873-5649, Vol. 328, p. 189-202Article in journal (Refereed) Published
Abstract [en]

High index differential algebraic equations (DAEs) are ordinary differential equations (ODEs) with constraints and arise frequently from many mathematical models of physical phenomenons and engineering fields. In this paper, we generalize the idea of differential elimination with Dixon resultant to polynomially nonlinear DAEs. We propose a new algorithm for index reduction of DAEs and establish the notion of differential Dixon resultant, which can provide the differential resultant of the enlarged system of original equations. To make use of structure of DAEs, variable pencil technique is given to determine the termination of differentiation. Moreover, we also provide a heuristic method for removing the extraneous factors from differential resultant. The experimentation shows that the proposed algorithm outperforms existing ones for many examples taken from the literature. (c) 2018 Elsevier Inc. All rights reserved.

Place, publisher, year, edition, pages
ELSEVIER SCIENCE INC , 2018. Vol. 328, p. 189-202
Keywords [en]
Index reduction; Differential Dixon resultant; Differential elimination; Variable pencil; Differential algebraic equations
National Category
Mathematical Analysis
Identifiers
URN: urn:nbn:se:liu:diva-145735DOI: 10.1016/j.amc.2017.12.029ISI: 000426137900015OAI: oai:DiVA.org:liu-145735DiVA, id: diva2:1192548
Note

Funding Agencies|National Natural Science Foundation of China [61402537, 11671377]; West Light Foundation of Chinese Academy of Sciences; Open Project of Academy of Intelligent Software of Guangzhou University

Available from: 2018-03-22 Created: 2018-03-22 Last updated: 2018-03-22

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Search in DiVA

By author/editor
Qin, XiaolinFritzson, Peter
By organisation
Department of Computer and Information ScienceFaculty of Science & EngineeringSoftware and Systems
In the same journal
Applied Mathematics and Computation
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 66 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf